# SDR USAA2013101000006

- Difficulty date: October 4, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 61,696 hours, 23,304 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Part number: 146N370085
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK,  CORROSION ON DOUBLER BETWEEN BS 1661 TO 1681 & BETWEEN S24-25R.  REPLACED DOUBLER  IAW SRM 51-10-02, 53-00-53-1A, 51-30-01 & 51-40-02.
